Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2018, Vol. 34 Issue (1): 42-62    DOI: 10.1007/s10114-016-6407-1
Articles Current Issue| Next Issue| Archive| Adv Search |
Smoothness of the Gradient of Weak Solutions of Degenerate Linear Equations
Richard L. WHEEDEN
Department of Mathematics, Rutgers University, Piscataway, NJ 08854, USA

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7